MAUDE Adverse Event Report: MEDTRONIC VASCULAR COUGAR XT STRL 190CM; WIRE, GUIDE, CATHETER

MEDTRONIC VASCULAR COUGAR XT STRL 190CM; WIRE, GUIDE, CATHETER
Model Number CGRXT190HS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
While performing an acute mi intervention, once the stent was placed upon wire removal it seemed to have caught on the stent strut and sheered wire apart.A second stent was placed to oppose wire to vessel wall.Fda safety report id# (b)(4).

Brand Name
COUGAR XT STRL 190CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC VASCULAR
MDR Report Key11343683
Report NumberMW5099464
Device Sequence Number2590720
Product Code DQX
UDI-Device Identifier00643169453326
UDI-Public(01)00643169453326
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2023
Device Model NumberCGRXT190HS
Device Lot NumberG20A6886
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight104